MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC
Model Number H74939200104020
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred the 90% stenosed target lesion was located in the severely tortuous and severely calcified subclavian artery of the thoracic aortic aneurysm.A 10x40x120 epic vascular was selected for use.During advancing, it was noted that the device could not cross the lesion and had a mark of kink in the stent.The procedure was completed with another of the same device.There were no patient complications as a result of this event and the patient status was stable post procedure.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was received with the stent sheathed on the device.A visual examination identified no issues with the tip of the device.A visual and tactile examination identified an outer sheath kink approximately 35mm proximal from the distal tip.A visual examination identified no issues or damage to the handle of the device.No other issues were identified during the product analysis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A1 - patient identifier: added.E1 - initial reporter zip code: added.Device evaluated by mfr: the device was received with the stent sheathed on the device.A visual examination identified no issues with the tip of the device.A visual and tactile examination identified an outer sheath kink approximately 35mm proximal from the distal tip.A visual examination identified no issues or damage to the handle of the device.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that stent damage occurred.The 90% stenosed target lesion was located in the severely tortuous and severely calcified subclavian artery of the thoracic aortic aneurysm.A 10x40x120 epic vascular was selected for use.During advancing, it was noted that the device could not cross the lesion and had a mark of kink in the stent.The procedure was completed with another of the same device.There were no patient complications as a result of this event and the patient status was stable post procedure.

Brand Name
EPIC? VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22457203
Report Number2124215-2025-43674
Device Sequence Number12816581
Product Code NIO
UDI-Device Identifier08714729805007
UDI-Public(01)08714729805007(17)290417(10)33851928
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939200104020
Device Catalogue NumberH74939200104020
Device Lot Number0033851928
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer07/24/2025
10/22/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/19/2025
11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale